# SDR CA991230035

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,856 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7323 · Turbine Governor
- Part: Stud
- Part number: 8210176C
- Condition: Leaking
- Location: Governor
- Part time: 5,815 hours, 5,657 cycles
- Component: 8210176C
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUTDOWN, OIL WAS FOUND LEAKING FROM THE NR 2 ENGINE. MAINTENANCE FOUND THE OVERSPEED GOVERNOR LEAKING AT A STRIPPED STUD. THE STUD WAS LOOSE IN THE PUMP BODY.
